Compact tripotents in bi-dual JB*-triples

Edwards, C. Martin; Rüttimann, Gottfried T. (1996). Compact tripotents in bi-dual JB*-triples. Mathematical proceedings of the Cambridge Philosophical Society, 120(1), pp. 155-173. Cambridge University Press 10.1017/S0305004100074740

[img]
Preview
Text
S0305004100074740.pdf - Published Version
Available under License Publisher holds Copyright.

Download (1MB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

ISSN:

0305-0041

Publisher:

Cambridge University Press

Language:

English

Submitter:

Marceline Brodmann

Date Deposited:

21 Jul 2020 11:20

Last Modified:

25 Jul 2020 16:43

Publisher DOI:

10.1017/S0305004100074740

BORIS DOI:

10.7892/boris.115456

URI:

https://boris.unibe.ch/id/eprint/115456

Actions (login required)

Edit item Edit item
Provide Feedback